- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 672762, 16 pages
Global Attractors in for Nonclassical Diffusion Equations
College of Mathematics and Information Science, Northwest Normal University, Gansu, Lanzhou 730070, China
Received 14 May 2012; Accepted 22 October 2012
Academic Editor: Chuanxi Qian
Copyright © 2012 Qiao-zhen Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [10 citations]
The following is the list of published articles that have cited the current article.
- Li-xia Pan, and Yong-feng Liu, “Robust exponential attractors for the non-autonomous nonclassical diffusion equation with memory,” Dynamical Systems, pp. 1–17, 2013.
- Lingzhi Wang, Yonghai Wang, and Yuming Qin, “Upper semicontinuity of attractors for nonclassical diffusion equations in,” Applied Mathematics and Computation, vol. 240, pp. 51–61, 2014.
- Yong-feng Liu, “Time-dependent global attractor for the nonclassical diffusion equations,” Applicable Analysis, vol. 94, no. 7, pp. 1439–1449, 2014.
- Fanghong Zhang, and Yongfeng Liu, “Pullback attractors in H-1(R-N) for non-autonomous nonclassical diffusion equations,” Dynamical Systems-An International Journal, vol. 29, no. 1, pp. 106–118, 2014.
- Fang-hong Zhang, “Time-Dependent Global Attractor for a Class of Nonclassical Parabolic Equations,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014.
- Ct Cung The Anh, and Nd Nguyen Duong Toan, “Existence and upper semicontinuity of uniform attractors in H-1(R-N) for nonautonomous nonclassical diffusion equations,” Annales Polonici Mathematici, vol. 111, no. 3, pp. 271–295, 2014.
- Jia-lin Li, and Fang-hong Zhang, “Bi-space Global Attractors for a Class of Nonclassical Parabolic Equations with Arbitrary Polynomial Growth in Unbounded Domain,” Mediterranean Journal of Mathematics, 2015.
- Tomas Caraballo, Antonio M. Marquez-Duran, and Felipe Rivero, “Well-Posedness and Asymptotic Behavior of a Nonclassical Nonautonomous Diffusion Equation with Delay,” International Journal Of Bifurcation And Chaos, vol. 25, no. 14, 2015.
- Lihong Bai, and Fang-hong Zhang, “Existence of Random Attractors for 2D-Stochastic Nonclassical Diffusion Equations on Unbounded Domains,” Results in Mathematics, 2015.
- Yongqin Xie, Qingsong Li, and Kaixuan Zhu, “Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 31, pp. 23–37, 2016.